I had my daughter January 17th & about two weeks after she was born I started having real bad headaches, like I've never had before. It feels like my head is throbbing & it makes me feel dizzy & nauseous. Since then I've had them quite a few times & when I just get a normal headache it comes & goes throughout the day even after taking an Ibuprofen pill. I went to my doctor & he prescribed me some pills which I've read that if you take too much you can become dependable on them, he told me that I wouldn't but I don't want to risk it. I'm going to another doctor on Monday but wanted to know about anyone's experience with this & what can be done. Shouldn't I be tested for something before getting pills?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?